Discussions By Condition: Foot conditions

in pain

Posted In: Foot conditions 0 Replies
  • Posted By: lostlydia
  • August 10, 2010
  • 00:48 AM

I had a corn on the side of my foot last week put on corn medicine but all it did was make my skin peel off my foot so I quit using it. After 4 days thw spot began to get really red and this morning I woke up it was black looking. I went to a doctor he tried to tell me it was because my feet get too wet all the time, he gave it a big ole name I cant even began to pronouce. I cant believe that would cause so much pain. I can hardly wear a shoe although I have to in my work cause I am on my feet most of the day. Can any one tell me what could actually be wrong with my foot.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?